# SDR UALA2013050603133

- Difficulty date: May 4, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 646 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BS 646, SIX INCHES BELOW S27R.   FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER PER SRM 53-00-01 FIG 201 REPAIR 3.
